# SDR CA100720004

- Difficulty date: July 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 46,029 hours
- Engine: Pwa PW123
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82821013107
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 NACELLE FUEL LEAK TAKEN TO THE HANGER.  UPON OPENING COWL AT THE HANGER , EVIDENCE OF A FIRE WAS FOUND.  WAS ORIGINALLY REPORTED AS A POSSIBLE HYDRAULIC LEAK NR 1 NACELLE.  PRELIMINARY INVESTIGATION FOUND RESIDUAL FUEL ON INBOARD SIDE OF LEFT ENGINE.  DURING THE COURSE OF INSPECTING THE WIRING IN PROXIMITY OF BURNED CLAMPING, A WIRE WAS FOUND TO HAVE CHAFED THROUGH A FUEL LINE (IPC, 71-71-00 FIG 10 ITEM 80- P/N-82821013-107).  EVIDENCE OF BURNING AND ARCING WERE FOUND ON THE LINE AND THE WIRING SHOWED BARE METAL.  THIS LINE (ENGINE WASTE FUEL RETURN) HAS BEEN REPLACED.  AFFECTED WIRING ALSO REPLACED. REF: IPC 71-70-00 FIG 10 ITEM 80.
